Asymptotic behavior of quantum walks on the line

Toshikazu Sunada, Tatsuya Tate

Research output: Contribution to journalArticlepeer-review

14 Citations (Scopus)

Abstract

This paper gives various asymptotic formulae for the transition probability associated with discrete time quantum walks on the real line. The formulae depend heavily on the 'normalized' position of the walk. When the position is in the support of the weak-limit distribution obtained by Konno (2005) [5], one observes, in addition to the limit distribution itself, an oscillating phenomenon in the leading term of the asymptotic formula. When the position lies outside of the support, one can establish an asymptotic formula of large deviation type. The rate function, which expresses the exponential decay rate, is explicitly given. Around the boundary of the support of the limit distribution (called the 'wall'), the asymptotic formula is described in terms of the Airy function.

Original languageEnglish
Pages (from-to)2608-2645
Number of pages38
JournalJournal of Functional Analysis
Volume262
Issue number6
DOIs
Publication statusPublished - 2012 Mar 15
Externally publishedYes

Keywords

  • Asymptotics
  • Discrete time quantum walks
  • Large deviation
  • Plancherel-Rotach formula

ASJC Scopus subject areas

  • Analysis

Fingerprint

Dive into the research topics of 'Asymptotic behavior of quantum walks on the line'. Together they form a unique fingerprint.

Cite this